# SDR SWAA2015030236981

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 35,288 hours, 20,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143A321217
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN DAMAGED BETWEEN BS 376 - 378, BETWEEN STRINGER 15L - 16L.  REPAIRED SKIN IAW EA.
